Alert archive / New Mexico / Flash Flood Warnings in 2017
Flash Flood Warning 41, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 29, 2017, 7:03 PM MDT for Socorro County, Valencia County, New Mexico. It was in force for 117 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 29, 2017, 7:03 PM MDT (01:03 UTC)
- Expired
- Sep 29, 2017, 9:00 PM MDT
- In force
- 117 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Socorro County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 56 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 29, 8:12 PM MDT | FLASH FLOOD | 2 S Belen, NM | INTERSTATE 25 SOUTH BOUND CLOSED DUE TO FLASH FLOODING AT MM 191 |
| Sep 29, 8:16 PM MDT | FLASH FLOOD | Abeytas, NM | NM 116 CLOSED AT MM 4 NORTH BOUND DUE TO FLASH FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 69 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.1 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 161 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 1754 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
307 WGUS55 KABQ 300103 FFWABQ NMC053-061-300300- /O.NEW.KABQ.FF.W.0041.170930T0103Z-170930T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Albuquerque NM 703 PM MDT FRI SEP 29 2017 The National Weather Service in Albuquerque has issued a * Flash Flood Warning for... Central Valencia County in central New Mexico... North central Socorro County in central New Mexico... * Until 900 PM MDT. * At 650 PM MDT, emergency management officials reported flash flooding all around Belen. Roads and some houses are flooded. A pond on the west side of Belen is overflowing. Radar indicated one to over 2 inches of rain recently fell in the Belen area and the Rio Communities south of Belen into northern Socorro County. Interstate 25 is also being impacted by a lake that has formed over the highway near Belen. The rain has stopped for now, but could redevelop later this evening. * Some locations that will continue to experience flooding include... Valencia, Belen, Rio Communities North, Veguita, El Cerro Mission, Jarales, Los Trujillos-Gabaldon, Tome, Casa Colorada and Rio Communities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Do not drive your vehicle into areas where water covers the roadway. The water depth may be too great to allow your car to cross safely. && LAT...LON 3479 10661 3445 10670 3443 10704 3477 10691 $$ 44
2 follow-up statements
373 WGUS75 KABQ 300218 FFSABQ Flash Flood Statement National Weather Service Albuquerque NM 818 PM MDT FRI SEP 29 2017 NMC053-061-300300- /O.CON.KABQ.FF.W.0041.000000T0000Z-170930T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Valencia-Socorro- 818 PM MDT FRI SEP 29 2017 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR CENTRAL VALENCIA AND NORTH CENTRAL SOCORRO COUNTIES... At 806 PM MDT, emergency management reported flash flood waters slowly receding in and around Belen. The Valencia County Emergency Manager, Manny Garcia, has the following request: "If you see water in the street, drive real slowly so the water doesn't go into nearby homes and businesses." Some homes and businesses continue to experience flooding, and others could flood if drivers are not careful. Manny reported that the drains are working and crews have been clearing them of debris, but it will take time for this much water to recede. Further, the New Mexico Department of Transportation has closed Interstate 25 in southern Belen, from mile markers 189 to 191, due to flood water on the highway. Other roads between Belen and the Interstate 25 Highway 60 junction have also been closed. Some other locations that will probably experience flooding include...Valencia, Rio Communities North, Veguita, El Cerro Mission, Jarales, Los Trujillos-Gabaldon, Tome, Casa Colorada and Rio Communities. Although the rain has stopped for now, weather models indicate addition thunderstorms with moderate to heavy rainfall may cross the warned area through the night tonight and into early Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be especially cautious at night when it is harder to recognize the dangers of flash flooding. && LAT...LON 3479 10661 3445 10670 3443 10704 3477 10691 $$ 44
215 WGUS75 KABQ 300301 FFSABQ Flash Flood Statement National Weather Service Albuquerque NM 901 PM MDT FRI SEP 29 2017 NMC053-061-300307- /O.EXP.KABQ.FF.W.0041.000000T0000Z-170930T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Valencia-Socorro- 901 PM MDT FRI SEP 29 2017 ...THE FLASH FLOOD WARNING FOR CENTRAL VALENCIA AND NORTH CENTRAL SOCORRO COUNTIES WILL EXPIRE AT 900 PM MDT... Flood waters are slowly receding. Flooding will continue to be hazardous into the late night hours as the flood waters slowly drain off city streets. Roads remain closed due to flooding in southern Valencia and northern Socorro Counties. For more information visit nmroads.com. Please follow road closure instructions. LAT...LON 3479 10661 3445 10670 3443 10704 3477 10691 $$ 44
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 29, 5:20 PM MDT, 1 hour 43 minutes earlier.
Area forecast discussion, Sep 29, 5:20 PM MDT, 1 hour 43 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 520 PM MDT Fri Sep 29 2017 .AVIATION... 00Z TAF CYCLE Mts obscured. Upper low over UT with upper trof extending swd continue to impact NM thru 30/18Z with some drier air pushing into far wrn NM thereafter. Moist low level easterly flow to persist thru 30/15Z from the central mt chain across ern NM with widespread IFR cigs/vsbys in br/fg and light rain. From the central mt chain wwd, sct showers and tstsm moving ne will persist with brief MVFR to IFR cigs/vsbys in precipitation and gusty winds. && .PREV DISCUSSION...346 PM MDT Fri Sep 29 2017... ...POTENTIAL FOR FLASH FLOODING CONTINUES THROUGH SATURDAY ACROSS NORTHERN, CENTRAL AND WEST CENTRAL AREAS... .SYNOPSIS... Rich moisture will persist over northern and central New Mexico with scattered to numerous showers and thunderstorms expected through Saturday. A broad upper level trough entering the Pacific Northwest will steer drier air gradually eastward over New Mexico Saturday with less of a flash flood threat by Saturday evening. A slow moving upper level low pressure system will develop near the Great Basin during the first half of the coming week causing drier southwest flow to strengthen over New Mexico with breezy conditions both Sunday and Monday. The upper low will then draw rich moisture for thunderstorms over the state gradually from the southeast and east Monday night through the remainder of the work week. Some strong to severe storms will be possible next week with a risk of flash flooding. && .DISCUSSION... An upper trough lingering over the western US as an upper level low pressure system shifts gradually northward from WY to MT will continue to draw rich moisture over NM into Saturday. Models depict showers and thunderstorms continuing to favor northern central and western areas tonight and Saturday. With PWATs from 0.5 to 1.5 inches, moderate to heavy rain will be possible from some storms. Will continue the Flash Flood Watch since the ground is already saturdated in many locations. In these locations it won't take as much rainfall for flash flooding to develop. There may be somewhat of a dryline that crosses western areas from the west on Saturday afternoon as the aformentioned upper trough over the Pacific Northwest steers drier air into the area. This could be a focus for strong to severe storms capable of heavy rain and flash flooding. Recent model runs suggest fairly rich moisture persisting over the Rio Grande Valley and central mountain chain Saturday evening. If this pans out, we may need to extend the Flash Flood Watch into Saturday evening. Models agree on an upper level low pressure system developing somewhere around the Great Basin early next week, but there are significant differences on placement. They also agree it will stall over the western US through the work week, while drawing a rich return flow of moisture over NM from the southeast and east. With fairly strong southwest flow aloft riding over the low level return flow, it looks like there will be enough shear for strong to severe storms. Further, PWATS roughly around 1 inch will potentially lead to areas of heavy rainfall and more flash flooding concerns. 44 && .FIRE WEATHER... Very wet conditions continue over NM today with yet another round of showers and storms across central and western areas, and widespread fog, low clouds, and light rain east of the central mt chain. NASA SPoRT LIS soil moisture values have improved significantly down to the 40cm layer. A flash flood watch is now in effect for northwest portions of NM, including the ABQ and SAF metro areas. The east will stay socked in with 100% humidity overnight. Another active day is on tap Saturday before moisture is scoured from central and western areas. Ventilation improvements will range from excellent along the AZ border to poor over eastern NM. The upper wave responsible for all the wet weather will eject well north of the region and allow drier westerly flow to set up over NM Sunday. Ventilation rates will improve to excellent over central and western NM and become fair over the east. Minimum humidities Sunday will trend roughly 20-30% lower than Saturday and winds will be noticeably more breezy. The far east central and southeastern plains may be able to hold onto just enough moisture for a couple late day showers and storms. Overnight recoveries into Monday morning will still be very good most areas as soil moisture remains high. The next upper level trough will begin developing southward toward the Great Basin Monday. Stronger southwest flow aloft will help generate widespread breezy to locally windy conditions. Minimum humidities will remain above critical values. Ventilation will improve to excellent all areas with moderate to high haines. A few storms may again develop over southeast NM from late day into the evening. The upper trough will attempt to dig even farther south into the Great Basin by Tuesday and allow moisture to surge back north and west across NM. This may set the stage for another multi- day active wet period through Friday. Guyer && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday afternoon for the following zones... NMZ503-504-506-507-510>519-521-527>529. Flash Flood Watch until midnight MDT tonight for the following zones... NMZ505. &&
Hazardous weather outlook, Sep 29, 4:17 AM MDT, 14 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 417 AM MDT Fri Sep 29 2017 NMZ501>540-301100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 417 AM MDT Fri Sep 29 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A few strong storms are possible across western New Mexico this afternoon and evening. Torrential downpours and small hail are the primary threats. Minor flooding is possible due to heavy downpours over already saturated soils. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Chances for thunderstorms will be on the uptrend from Tuesday through Thursday, with a few strong storms possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 11
In the hours before
Special weather statement, Sep 29, 4:41 PM MDT, 2 hours 22 minutes before
Special Weather Statement National Weather Service Albuquerque NM 441 PM MDT FRI SEP 29 2017 NMZ507-519-520-292315- West Central Highlands-Lower Rio Grande Valley-Middle Rio Grande Valley/Albuquerque Metro Area- 441 PM MDT FRI SEP 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL VALENCIA AND NORTH CENTRAL SOCORRO COUNTIES UNTIL 515 PM MDT... At 440 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles northwest of Bernardo, or 13 miles southwest of Belen, moving east at 10 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Belen, Veguita, Sabinal, Jarales, Casa Colorada and Los Trujillos-Gabaldon. This includes Interstate 25 between Mile Markers 180 and 195. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3443 10707 3453 10709 3470 10679 3450 10673 TIME...MOT...LOC 2240Z 251DEG 9KT 3452 10695 DPorter
Special weather statement, Sep 29, 4:50 PM MDT, 2 hours 13 minutes before
Special Weather Statement National Weather Service Albuquerque NM 450 PM MDT FRI SEP 29 2017 NMZ506-507-292315- West Central Mountains-West Central Highlands- 450 PM MDT FRI SEP 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA COUNTY UNTIL 515 PM MDT... At 449 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles south of Acoma Pueblo, or 28 miles south of Laguna Pueblo, moving east at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Cibola County. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3458 10764 3473 10763 3480 10739 3458 10737 TIME...MOT...LOC 2249Z 265DEG 18KT 3466 10756 Guyer
Special weather statement, Sep 29, 5:52 PM MDT, 1 hour 11 minutes before
Special Weather Statement National Weather Service Albuquerque NM 552 PM MDT FRI SEP 29 2017 NMZ508-520-300030- Southwest Mountains-Lower Rio Grande Valley- 552 PM MDT FRI SEP 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SOCORRO COUNTY UNTIL 630 PM MDT... At 551 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Winston, moving east at 20 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain and frequent and dangerous cloud to ground lightning will also be possible with this storm. This storm will remain over mainly rural areas of southwestern Socorro County. This includes Interstate 25 between Mile Markers 103 and 111. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3348 10772 3355 10772 3361 10713 3348 10712 TIME...MOT...LOC 2351Z 265DEG 9KT 3349 10763 44
Special weather statement, Sep 29, 6:41 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
641 PM MDT FRI SEP 29 2017
NMZ524-300115-
South Central Highlands-
641 PM MDT FRI SEP 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN...
NORTHEASTERN SOCORRO AND SOUTHWESTERN TORRANCE COUNTIES UNTIL 715 PM
MDT...
At 640 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Abo, or 31 miles south of Estancia, moving east at
30 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm along with heavy rain.
Locations impacted include...
Claunch and Gran Quivira.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3429 10647 3444 10632 3436 10584 3435 10583
3435 10582 3434 10581 3433 10579 3404 10606
TIME...MOT...LOC 0040Z 284DEG 37KT 3434 10626Local storm report, Sep 29, 6:52 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
652 PM MDT FRI SEP 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL VEGUITA 34.52N 106.77W
09/29/2017 M1.75 INCH SOCORRO NM PUBLIC
0530 PM FLASH FLOOD VEGUITA 34.52N 106.77W
09/29/2017 SOCORRO NM PUBLIC
&&
EVENT NUMBER ABQ1702201
EVENT NUMBER ABQ1702202
TRMLocal storm report, Sep 29, 6:57 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
657 PM MDT FRI SEP 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM FLASH FLOOD BELEN 34.66N 106.78W
09/29/2017 VALENCIA NM EMERGENCY MNGR
VALENCIA COUNTY EMERGENCY MANAGER
&&
EVENT NUMBER ABQ1702203
44The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 6:10 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 2 hr |
| Sep 29, 6:24 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 111 min |
| Sep 29, 6:41 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Sep 29, 7:20 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance | 115 min |
| Sep 29, 7:23 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| Sep 29, 7:25 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 2 hr |
| Sep 29, 7:55 PM MDT | Special Weather Statement | ABQ | Socorro | 35 min |
| Sep 29, 7:56 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Sep 29, 8:10 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 2 hr |
| Sep 29, 8:28 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Sep 29, 8:30 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 2 hr |
| Sep 29, 8:34 PM MDT | Special Weather Statement | ABQ | Lincoln | 26 min |
| Sep 29, 9:12 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 108 min |
| Sep 29, 9:23 PM MDT | Areal Flood Advisory | ABQ | Socorro | 112 min |
| Sep 30, 7:57 AM MDT | Special Weather Statement | ABQ | 33 min | |
| Sep 30, 7:58 AM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 30, 8:16 AM MDT | Special Weather Statement | ABQ | 29 min | |
| Sep 30, 8:54 AM MDT | Special Weather Statement | ABQ | Catron | 36 min |
| Sep 30, 9:16 AM MDT | River Flood Advisory | ABQ | Socorro | 6 hr |
| Sep 30, 9:17 AM MDT | Special Weather Statement | ABQ | San Juan | 28 min |
| Sep 30, 9:19 AM MDT | Special Weather Statement | ABQ | 26 min | |
| Sep 30, 10:12 AM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Rio Arriba, Sandoval, San Juan | 18 min |
| Sep 30, 10:30 AM MDT | Special Weather Statement | ABQ | 30 min | |
| Sep 30, 10:32 AM MDT | Special Weather Statement | ABQ | Rio Arriba | 13 min |
| Sep 30, 11:04 AM MDT | Special Weather Statement | ABQ | McKinley | 26 min |
| Sep 30, 11:15 AM MDT | Special Weather Statement | ABQ | Rio Arriba | 30 min |
| Sep 30, 12:00 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 15 min |
| Sep 30, 12:09 PM MDT | Special Weather Statement | ABQ | 21 min | |
| Sep 30, 12:30 PM MDT | Special Weather Statement | ABQ | 15 min | |
| Sep 30, 12:41 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Cibola | 49 min |
| Sep 30, 12:47 PM MDT | Special Weather Statement | ABQ | McKinley | 28 min |
| Sep 30, 12:51 PM MDT | Special Weather Statement | ABQ | McKinley | 24 min |
| Sep 30, 1:39 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 111 min |
| Sep 30, 1:44 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley | 31 min |
| Sep 30, 1:46 PM MDT | Areal Flood Advisory | ABQ | McKinley | 3 hr |
| Sep 30, 1:55 PM MDT | Special Weather Statement | ABQ | Cibola | 35 min |
| Sep 30, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Sandoval | 40 min |
| Sep 30, 2:20 PM MDT | Tornado Warning | ABQ | McKinley, Sandoval | 25 min |
| Sep 30, 2:25 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 50 min |
| Sep 30, 2:32 PM MDT | Special Weather Statement | ABQ | Valencia | 28 min |
| Sep 30, 2:32 PM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 43 min |
| Sep 30, 2:44 PM MDT | Tornado Warning | ABQ | Sandoval | 16 min |
| Sep 30, 2:48 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Valencia | 42 min |
| Sep 30, 2:54 PM MDT | Tornado Warning | ABQ | Cibola, Valencia | 36 min |
| Sep 30, 3:12 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 48 min |
| Sep 30, 3:13 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| Sep 30, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 60 min |
| Sep 30, 3:16 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 59 min |
| Sep 30, 3:18 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Sep 30, 3:25 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Sep 30, 3:28 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Sep 30, 3:31 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 37 min |
| Sep 30, 3:36 PM MDT | Flash Flood Warning | ABQ | Lincoln | 114 min |
| Sep 30, 3:37 PM MDT | Special Weather Statement | ABQ | 23 min | |
| Sep 30, 3:44 PM MDT | Special Weather Statement | ABQ | Chaves | 46 min |
| Sep 30, 3:47 PM MDT | Special Weather Statement | ABQ | Lincoln | 43 min |
| Sep 30, 3:59 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Valencia | 2 hr |
| Sep 30, 4:06 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 54 min |
| Sep 30, 4:11 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| Sep 30, 4:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 48 min |
| Sep 30, 4:16 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 119 min |
| Sep 30, 4:28 PM MDT | Flash Flood Warning | ABQ | Chaves, Lincoln | 2 hr |
| Sep 30, 4:30 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Sep 30, 4:42 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 30, 4:58 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Sep 30, 4:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 32 min |
| Sep 30, 5:02 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 118 min |
| Sep 30, 5:07 PM MDT | Special Weather Statement | ABQ | Valencia | 23 min |
| Sep 30, 5:10 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 50 min |
| Sep 30, 5:20 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Socorro, Valencia | 55 min |
| Sep 30, 5:24 PM MDT | Special Weather Statement | ABQ | Sandoval | 36 min |
| Sep 30, 5:37 PM MDT | Areal Flood Advisory | ABQ | Colfax | 113 min |
| Sep 30, 5:40 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 35 min |
| Sep 30, 5:53 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 22 min |
| Sep 30, 5:55 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Sep 30, 5:57 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
Nearby
Flash Flood Warnings in New Mexico, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.